# SDR CA000804010

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 12,061 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C3W1005P2
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HARD TO SEE CRACK BUT LOOKING AT END OF TUBE AND SMOKING FROM JOINT INDICATES CRACK.
